# SDR DHL200071730D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, BULKHEAD 1183 HAS U CHANNEL WITH DEEP GOUGE, BS 1183, LBL 25, WL 219, AFT FACE BULKHEAD.  BURNISHED OUT GOUGE, FOUND TO BE OUT OF LIMITS PER B727 SRM 53-10-1.  INSTALLED EXTRUDED REPAIR PER B727 SRM 51-40-4, FIG 1.  REF: N/R 4659.
